按条件检索“226”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
41. Integrating constraints to support legally flexible business processes CPCI-S EI SCOPUS SCIE

作者:Yuqing Sun;Joshua Zhexue Huang;Xiangxu Meng

作者机构:[Sun, Y] School of Computer Science and Technology, Shandong University, No. 27 Shanda South Road, Jinan, Shandong, 250100, China;[ Huang, J.Z] E-Business Technology Institute, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong;[ Meng, X] School of Computer Science and Technology, Shandong University, No. 27 Shanda South Road, Jinan, Shandong, 250100, China

会议名称:3rd International Conference on Internet and Web Applications and Services (ICIW 2008)

会议日期:JUN 08-13, 2008

来源:Information systems frontiers,INFORMATION SYSTEMS FRONTIERS,2011,Vol.13,Issue.2,171-189

WOS被引数:4

资源类型:会议论文;期刊论文

WOS:000289258800003

42. Second-order characteristic schemes in time and age for a nonlinear age-structured population model CPCI-S EI SCOPUS SCIE

作者:Liang, D.;Sun, G.;Wang, W.

作者机构:[Liang, D] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics and Statistics, York University, Toronto, ON M3J 1P3, Canada;[ Sun, G] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

会议名称:International Conference on Engineering and Computational Mathematics (ECM2009)

会议日期:MAY 27-29, 2009

来源:Journal of Computational and Applied Mathematics,JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2011,Vol.235,Issue.13,3841-3858

WOS被引数:1

资源类型:会议论文;期刊论文

WOS:000291285500018

43. A RISK-SENSITIVE STOCHASTIC MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL OF JUMP DIFFUSIONS AND ITS APPLICATIONS SCOPUS SCIE

作者:Shi Jingtao; Wu Zhen

作者机构:[Jingtao, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhen, W] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.2,419-433

WOS被引数:7

资源类型:期刊论文

WOS:000289007900006

44. Feature sensitive deformation for triangular mesh models EI SCOPUS SCIE

作者:Jun He , Caiming Zhang ?,YuWei and Weitao Li

作者机构:[He, J] School of Computer Science and Technology, Shandong Economic University, Jinan 250014, China;[ Zhang, C] School of Computer Science and Technology, Shandong Economic University, Jinan 250014, China, School of Computer Science and Technology, Shandong University, Qilu Software College, Middle of Shunhua Road, Ji'nan, Shandong 250101, China;[ Wei, Y] School of Computer Science and Technology, Shandong University, Qilu Software College, Middle of Shunhua Road, Ji'nan, Shandong 250101, China;[ Li, W] School of Computer Science and Technology, Shandong University, Qilu Software College, Middle of Shunhua Road, Ji'nan, Shandong 250101, China

来源:Computer animation and virtual worlds,COMPUTER ANIMATION AND VIRTUAL WORLDS,2011,Vol.22,Issue.1,15-25

WOS被引数:1

资源类型:期刊论文

WOS:000287820600003

45. A type of general forward-backward stochastic differential equations and applications CSCD SCOPUS SCIE

作者:Chen, Li; Wu, Zhen

作者机构:[Chen, L] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2011,Vol.32,Issue.2,279-292

WOS被引数:12

资源类型:期刊论文

WOS:000287748300010

46. On f-Edge Cover Coloring of Regular Graphs SCOPUS SCIE

作者:Li, Jinbo; Liu, Guizhen

作者机构:[Li, Jinbo; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2011,Vol.84,65-73

WOS被引数:2

资源类型:期刊论文

WOS:000287956500006

47. Analytical solution for the time-fractional heat conduction equation in spherical coordinate system by the method of variable separation EI CSCD SCOPUS SCIE

作者:Ning, Ting-Hui; Jiang, Xiao-Yun

作者机构:[Ning Tinghui] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Jiang Xiaoyun] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:ACTA MECHANICA SINICA,2011,Vol.27,Issue.6,994-1000

WOS被引数:6

资源类型:期刊论文

WOS:000298387200016

48. Simulation-based two-stage estimation for multiple nonparametric regression EI SCOPUS SCIE

作者:Lin, L.;Zhang, Q.;Li, F.;Cui, X.

作者机构:[Lin, L] School of Mathematics, Shandong University, China;[ Zhang, Q] School of Mathematics, Shandong University, China;[ Li, F] Department of Business Administration, Zhengzhou Institute of Aeronautical Industry Management, China;[ Cui, X] School of Mathematics, Sun Yat-Sen University, China

来源:Computational statistics & data analysis,COMPUTATIONAL STATISTICS & DATA ANALYSIS,2011,Vol.55,Issue.3,1367-1378

资源类型:期刊论文

WOS:000285663400016

49. Locally risk-minimizing hedging strategies for unit-linked life insurance contracts under a regime switching L,vy model SCOPUS SCIE

作者:Qian, Linyi; Yang, Hailiang; Wang, Rongming

作者机构:[Qian, Linyi; Wang, Rongming] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.; [Qian, Linyi; Wang, Rongming] E China Normal Univ, Res Ctr Int Finance & Risk Management, Shanghai 200241, Peoples R China.; [Yang, Hailiang] Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China.; [Wang, Rongming] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2011,Vol.6,Issue.6,1185-1202

WOS被引数:3

资源类型:期刊论文

WOS:000297647000010

50. A FORMULA FOR THE DISCRIMINANT OF NUMBER FIELDS SCOPUS SCIE

作者:PEI-CHU HU;ZHUAN YE

作者机构:[Hu, P.-C] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Ye, Z] Department of Mathematical Sciences, Northern Illinois University, DeKalb, IL 60115, United States

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2011,Vol.139,Issue.6,2007-2008

WOS被引数:1

资源类型:期刊论文

WOS:000290642200012

51. Simulation-based consistent inference for biased working model of non-sparse high-dimensional linear regression SCOPUS SCIE

作者:Lin, L.;Li, F.;Zhu, L.

作者机构:[Lin, L] School of Mathematics, Shandong University, Jinan, China;[ Li, F] Zhengzhou Institute of Aeronautical Industry Management, China;[ Zhu, L] Hong Kong Baptist University, Hong Kong

来源:Journal of Statistical Planning and Inference,JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2011,Vol.141,Issue.12,3780-3792

资源类型:期刊论文

WOS:000294149800012

52. Fractional moments of automorphic L-functions on GL(m) CSCD SCOPUS SCIE

作者:Pi, Qinghua

作者机构:[Pi, Q] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2011,Vol.32,Issue.4,631-642

WOS被引数:4

资源类型:期刊论文

WOS:000292511500014

53. Toggling operators in computability logic EI SCOPUS SCIE

作者:Japaridze, Giorgi

作者机构:[Japaridze, Giorgi] Shandong Univ, Sch Comp Sci & Technol, Jinan, Peoples R China.; [Japaridze, Giorgi] Villanova Univ, Dept Comp Sci, Villanova, PA 19085 USA.

来源:THEORETICAL COMPUTER SCIENCE,2011,Vol.412,Issue.11,971-1004

WOS被引数:11

资源类型:期刊论文

WOS:000287791400003

54. SUBALGEBRAS AND FINITISTIC DIMENSIONS OF ARTIN ALGEBRAS SCOPUS SCIE

作者:Zhang Aiping; Zhang Shunhua

作者机构:[Aiping, Z] School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China;[ Shunhua, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.5,2033-2040

WOS被引数:1

资源类型:期刊论文

WOS:000295352500029

55. On an open problem of Weidmann: essential spectra and square-integrable solutions SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,2011,Vol.141,417-430

WOS被引数:8

资源类型:期刊论文

WOS:000289872800010

56. Edge colorings of planar graphs with maximum degree five SCOPUS SCIE

作者:Wu, Jian-Liang; Wu, Yu-Wen

作者机构:[Wu, Jian-Liang; Wu, Yu-Wen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.98,183-191

资源类型:期刊论文

WOS:000286533200017

57. Error estimate of eigenvalues of discrete linear Hamiltonian systems with small perturbation SCOPUS SCIE

作者:Lv, Haiyan; Shi, Yuming

作者机构:[Lv, Haiyan; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2011,Vol.17,Issue.6,987-1015

WOS被引数:2

资源类型:期刊论文

WOS:000291461900008

58. Image annotation by incorporating word correlations into multi-class SVM EI SCOPUS SCIE

作者:Zhang, L.;Ma, J.

作者机构:[Zhang, L] School of Computer Science and Technology, Shandong University, Jinan, China;[ Ma, J] School of Computer Science and Technology, Shandong University, Jinan, China

来源:Soft computing: A fusion of foundations, methodologies and applications,SOFT COMPUTING,2011,Vol.15,Issue.5,917-927

WOS被引数:3

资源类型:期刊论文

WOS:000289438200010

59. Consistent inference for biased sub-model of high-dimensional partially linear model SCOPUS SCIE

作者:Gai, Y.;Lin, L.;Wang, X.

作者机构:[Gai, Y] School of Mathematics, Shandong University, Jinan, China;[ Lin, L] School of Mathematics, Shandong University, Jinan, China;[ Wang, X] School of Mathematics, Shandong University, Jinan, China, School of Mathematics Science, Shandong Normal University, Jinan, China

来源:Journal of Statistical Planning and Inference,JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2011,Vol.141,Issue.5,1888-1898

WOS被引数:1

资源类型:期刊论文

WOS:000287337200025

60. On Griffiths-Lang\'s conjecture and related topics SCOPUS SCIE

作者:Hu, P. -C.

作者机构:[Hu, PC]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2011,Vol.56,Issue.1-4,345-361

资源类型:期刊论文

WOS:000287493500025

共 12 页, 226 条记录

TOP